# SDR DALA2020012000394

- Difficulty date: January 20, 2020
- Submitted: January 20, 2020
- Operation: Air carrier
- Aircraft: N965DL
- Make and model: Doug MD-88
- Aircraft serial: 49984
- Aircraft time: 76,778 hours, 57,275 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAT WALK OVERHEAD EMERGENCY LIGHT INOP. RELAMPED SAME, REF MD88 AMM 33-53. CHECKS GOOD. (LP6394590)
